# SDR AALA201907039004

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 59,254 hours, 24,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Unreliable
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L1 DOOR SLIDE LATCH BLOCK FAILED RELEASE TESTS. REMOVED AND REPLACED L1 DOOR SLIDE LATCH BLOCK IAW AMM 25-66-01, ACCOMPLISHED PULL CHECK, OPS CHECK NORMAL.
